Alert archive / Montana / Winter Storm Warnings in 2016

Winter Storm Warning 1, NWS Great Falls, MT

March 27, 2016

NWS Great Falls, MT issued this winter storm warning at Mar 27, 2016, 9:42 PM MDT. It took effect at Mar 28, 2016, 12:00 PM MDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 9:42 PM MDT (03:42 UTC)
In effect from
Mar 28, 2016, 12:00 PM MDT
Expired
Mar 29, 2016, 10:18 AM MDT
In force
22 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

537 
WWUS45 KTFX 280342
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
942 PM MDT SUN MAR 27 2016

MTZ009-010-281200-
/O.NEW.KTFX.WS.W.0001.160328T1800Z-160330T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
942 PM MDT SUN MAR 27 2016

...WINTER STORM WARNING IN EFFECT FROM NOON MONDAY TO 6 PM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT FROM NOON MONDAY TO 6 PM MDT TUESDAY.

* LOCATIONS...BROWNING...EAST GLACIER...MARIAS PASS...SAINT
  MARY...BABB.

* SNOW ACCUMULATIONS...2 TO 4 INCHES IN BROWNING. 4 TO 8 INCHES
  ALONG HIGHWAY 2 BETWEEN EAST GLACIER AND MARIAS PASS. 6 TO 12
  INCHES IN AND AROUND SAINT MARY AND BABB. MOUNTAINS ABOVE 6000
  FEET...12 TO 24 INCHES.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES BECOME
  SNOWPACKED AND ICY WITH VISIBILITY LESS THAN ONE-HALF MILE AT
  TIMES.

* TIMING...SNOW WILL BEGIN ON MONDAY AFTERNOON AND BECOME MORE
  INTENSE MONDAY EVENING INTO TUESDAY MORNING WITH SNOWFALL RATES
  OF 1 TO 2 INCHES PER HOUR AT TIMES. SNOW WILL DECREASE BY TUESDAY
  AFTERNOON.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-014-015-052-281200-
/O.CON.KTFX.WW.Y.0016.000000T0000Z-160328T1200Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...LINCOLN...
MACDONALD PASS...ROGERS PASS...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL
942 PM MDT SUN MAR 27 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
MONDAY...

* LOCATIONS...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE 
  PASS...WHITEHALL...FLESHER PASS...LINCOLN...MACDONALD PASS... 
  ROGERS PASS.

* SNOW ACCUMULATIONS...2 TO 4 INCHES.

* TIMING...TONIGHT THROUGH EARLY MONDAY MORNING.

* IMPACTS...ROADS AND PASSES... MAINLY ABOVE 5000 FEET WILL BECOME
  SNOW-PACKED AND SLICK THIS EVENING WITH VISIBILITY LESS THAN
  ONE MILE AT TIMES.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
4 follow-up statements
765 
WWUS45 KTFX 280936
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
336 AM MDT MON MAR 28 2016

MTZ008-014-015-052-281045-
/O.CAN.KTFX.WW.Y.0016.000000T0000Z-160328T1200Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
336 AM MDT MON MAR 28 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY.

SNOW SHOWERS HAVE DIMINISHED ALONG THE CONTINENTAL DIVIDE AND NO
ADDITIONAL ACCUMULATIONS ARE EXPECTED TODAY.

$$

MTZ009-010-282100-
/O.CON.KTFX.WS.W.0001.160328T1800Z-160330T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
336 AM MDT MON MAR 28 2016

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
MDT TUESDAY...

* LOCATIONS...BROWNING...EAST GLACIER...MARIAS PASS...SAINT MARY
  AND BABB.

* SNOW ACCUMULATIONS...2 TO 4 INCHES IN BROWNING. 4 TO 8 INCHES
  ALONG HIGHWAY 2 BETWEEN EAST GLACIER AND MARIAS PASS. 6 TO 12
  INCHES IN AND AROUND SAINT MARY AND BABB. MOUNTAINS ABOVE 6000
  FEET...12 TO 24 INCHES..

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES 
  BECOME SNOWPACKED AND ICY WITH VISIBILITY LESS THAN ONE-HALF 
  MILE AT TIMES.

* TIMING...SNOW WILL DEVELOP THIS AFTERNOON AND BECOME MORE
  INTENSE OVERNIGHT TONIGHT...THEN GRADUALLY DECREASE ON TUESDAY.
  SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE AT TIMES
  TONIGHT IN THE VICINITY OF GLACIER NATIONAL PARK...PARTICULARLY
  NEAR THE CANADIAN BORDER.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN
CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
374 
WWUS45 KTFX 282102
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
302 PM MDT MON MAR 28 2016


MTZ009-010-291200-
/O.CON.KTFX.WS.W.0001.000000T0000Z-160330T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
302 PM MDT MON MAR 28 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT
TUESDAY...

* LOCATIONS...BROWNING...MARIAS PASS...LOGAN PASS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 5 TO 11 INCHES.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES 
  BECOME SNOWPACKED AND ICY WITH VISIBILITY LESS THAN ONE-HALF 
  MILE AT TIMES.

* TIMING...SNOW WILL DEVELOP THIS AFTERNOON AND BECOME MORE 
  INTENSE OVERNIGHT TONIGHT...THEN GRADUALLY DECREASE ON 
  TUESDAY. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE 
  AT TIMES TONIGHT IN THE VICINITY OF GLACIER NATIONAL PARK...
  PARTICULARLY NEAR THE CANADIAN BORDER.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN
CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-014-015-052-053-055-291200-
/O.NEW.KTFX.WW.Y.0017.160329T1200Z-160330T0000Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...MONIDA PASS...FLESHER PASS...MACDONALD PASS...
ROGERS PASS...RAYNOLDS PASS...BOULDER HILL...ELK PARK PASS...
HOMESTAKE PASS...BATTLE RIDGE PASS...BOZEMAN PASS...
TARGHEE PASS...WEST YELLOWSTONE
302 PM MDT MON MAR 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT
TUESDAY FOR ELEVATIONS ABOVE 5500 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
WEATHER ADVISORY FOR ELEVATIONS ABOVE 5500 FEET FOR SNOW WHICH IS
IN EFFECT FROM 6 AM TO 6 PM MDT TUESDAY.

* LOCATIONS...BIG HOLE PASS...CHIEF JOSEPH PASS...MONIDA PASS... 
  FLESHER PASS...MACDONALD PASS...ROGERS PASS...RAYNOLDS PASS... 
  BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...BATTLE RIDGE 
  PASS...BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE.

* SNOW ACCUMULATIONS...2 TO 5 INCHES.

* TIMING...SNOW WILL BEGIN EARLY TUESDAY MORNING AND CONTINUE INTO
  THE EVENING.

* IMPACTS....HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES
  BECOME SNOWPACKED AND ICY.

* WINDS...NORTHEAST 15 TO 25 MPH MAY CAUSE AREAS OF BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
095 
WWUS45 KTFX 290902
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
302 AM MDT TUE MAR 29 2016

MTZ009-010-292100-
/O.CON.KTFX.WS.W.0001.000000T0000Z-160330T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
302 AM MDT TUE MAR 29 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* LOCATIONS...MARIAS PASS...ST MARY AND BABB.

* SNOW ACCUMULATIONS...UP TO AN ADDITIONAL 2 INCHES...MAINLY ALONG
  AND WEST OF HIGHWAY 89.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES REMAIN
  SNOWPACKED AND ICY WITH VISIBILITY LESS THAN ONE-HALF MILE AT
  TIMES THIS MORNING...PARTICULARLY OVER THE HUDSON BAY DIVIDE
  NORTH TO THE CANADIAN BORDER.

* TIMING...SNOW WILL GRADUALLY DECREASE THIS MORNING BEFORE ENDING
  THIS AFTERNOON. 

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU TRAVEL...
KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN
CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ008-014-015-052-053-055-292100-
/O.CON.KTFX.WW.Y.0017.160329T1200Z-160330T0000Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...MONIDA PASS...FLESHER PASS...MACDONALD PASS...
ROGERS PASS...RAYNOLDS PASS...BOULDER HILL...ELK PARK PASS...
HOMESTAKE PASS...BATTLE RIDGE PASS...BOZEMAN PASS...
TARGHEE PASS...WEST YELLOWSTONE
302 AM MDT TUE MAR 29 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THIS
MORNING TO 6 PM MDT THIS EVENING FOR ELEVATIONS ABOVE 5500 FEET...

* LOCATIONS...BATTLE RIDGE PASS...BOZEMAN PASS...TARGHEE PASS... 
  WEST YELLOWSTONE...BOULDER HILL...ELK PARK PASS...HOMESTAKE 
  PASS...BIG HOLE PASS...CHIEF JOSEPH PASS...MONIDA PASS...
  FLESHER PASS...MACDONALD PASS...ROGERS PASS...RAYNOLDS PASS.

* SNOW ACCUMULATIONS...2 TO 5 INCHES SOUTH OF I90 WITH UP TO 2
  INCHES ALONG THE CONTINENTAL DIVIDE NORTH OF I90.

* TIMING...SNOW WILL DEVELOP FROM SOUTH TO NORTH ACROSS SOUTHWEST
  MONTANA EARLY THIS MORNING AND CONTINUE THROUGH THE DAY BEFORE
  DIMINISHING THIS EVENING.

* IMPACTS....HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES 
  BECOME SNOWPACKED AND ICY.  

* WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. GUSTS TO
  45 MPH AT TIMES ACROSS RIDGETOPS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
149 
WWUS45 KTFX 291618
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1018 AM MDT TUE MAR 29 2016


MTZ009-010-291730-
/O.CAN.KTFX.WS.W.0001.000000T0000Z-160330T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
1018 AM MDT TUE MAR 29 2016

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING.

HEAVY SNOW IS NO LONGER EXPECTED ACROSS THE AREA.

$$

MTZ008-014-015-052-053-055-300000-
/O.CON.KTFX.WW.Y.0017.000000T0000Z-160330T0000Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...MONIDA PASS...FLESHER PASS...MACDONALD PASS...
ROGERS PASS...RAYNOLDS PASS...BOULDER HILL...ELK PARK PASS...
HOMESTAKE PASS...BATTLE RIDGE PASS...BOZEMAN PASS...
TARGHEE PASS...WEST YELLOWSTONE
1018 AM MDT TUE MAR 29 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING FOR ELEVATIONS ABOVE 5500 FEET...

* LOCATIONS...BATTLE RIDGE PASS...BOZEMAN PASS...TARGHEE PASS... 
  WEST YELLOWSTONE...BOULDER HILL...ELK PARK PASS...HOMESTAKE 
  PASS...BIG HOLE PASS...CHIEF JOSEPH PASS...MONIDA PASS...
  FLESHER PASS...MACDONALD PASS...ROGERS PASS...RAYNOLDS PASS.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 4 INCHES.

* TIMING...SNOW WILL CONTINUE THROUGH THE DAY BEFORE DIMINISHING
  THIS EVENING.

* IMPACTS....HAZARDOUS TRAVEL CONDITIONS AS ROADS AND PASSES 
  BECOME SNOWPACKED AND ICY.

* WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 27, 5:33 PM MDT, 4 hours 9 minutes earlier.

Area forecast discussion, Mar 27, 5:33 PM MDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 PM MDT SUN MAR 27 2016

.DISCUSSION...

TONIGHT THROUGH TUESDAY...ACTIVE WEATHER RETURNS TO CENTRAL AND
SOUTHWEST MONTANA OVERNIGHT. A MODERATELY STRONG UPPER LEVEL
TROUGH CURRENTLY OVER THE PACIFIC NORTHWEST WILL MOVE INTO WESTERN
MONTANA OVERNIGHT ALONG WITH AN ASSOCIATED SURFACE COLD FRONT.
THESE FEATURES WILL BRING WIDESPREAD SNOW TO THE MOUNTAINS WITH
SCATTERED RAIN AND SNOW SHOWERS FOR THE LOWER ELEVATIONS. THE
UPPER LEVEL SYSTEM IS EXPECTED TO DEEPEN INTO A CUTOFF LOW LATE
TONIGHT THROUGH MONDAY WITH ENERGY DIVING SOUTH OF THE STATE
THROUGH THE REMAINDER OF THE SHORT TERM PERIOD. MONTANA WILL
REMAIN BENEATH THE LESS ENERGETIC NORTHERN BRANCH OF THE
ASSOCIATED TROUGH WITH NORTHERLY SURFACE WINDS BRINGING COOLER,
CANADIAN AIR TO THE FORECAST AREA. MOISTURE FROM THE MAIN PORTION
OF THE UPPER LOW WILL WRAP BACK INTO MONTANA AT TIMES. SCATTERED
SHOWERS ACROSS MUCH OF THE REGION ON MONDAY WILL TRANSITION INTO A
MORE WIDESPREAD RAIN/SNOW STRATIFORM EVENT FOR SOUTHWEST AND
SOUTHERN PORTIONS OF CENTRAL MONTANA. NORTH CENTRAL MONTANA AND
THE HI-LINE WILL BE THE AREAS LEAST LIKELY TO RECEIVE BENEFICIAL
PRECIPITATION AS THE BULK OF THE MOISTURE CONTINUES TO BE PULLED
SOUTH BY THE UPPER LEVEL LOW. MPJ

TUESDAY NIGHT THROUGH SUNDAY...THE UPPER LEVEL LOW PRESSURE TROF
WILL MOVE EAST OF THE ZONES TUESDAY NIGHT. NORTH FLOW ALOFT WILL
BRING DRY AIR INTO THE REGION DURING THE NIGHT. HOWEVER, A PAIR OF
UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE FLOW ALOFT AND BRING
A CHANCE OF PRECIPITATION AGAIN WEDNESDAY AND THURSDAY. HIGH
PRESSURE WILL CONTINUE TO BUILD ALOFT, HOWEVER, AND A RIDGE WILL BE
IN PLACE OVER THE WEST COAST THURSDAY NIGHT. THIS RIDGE WILL MOVE
EAST OVER THE ROCKIES BY SATURDAY. THE AIRMASS WILL WARM AND REMAIN
DRY THROUGH THIS PERIOD, AND TEMPERATURES WILL RISE WELL ABOVE
SEASONAL NORMALS. A SHORTWAVE WILL CROSS THE PACIFIC NORTHWEST AND
FLATTEN THE RIDGE SATURDAY NIGHT. THIS WILL BE A WEAK SYSTEM AND THE
CHANCE OF PRECIPITATION WILL REMAIN LOW...AND MAINLY OVER THE
ROCKIES AND MOUNTAINS OF SOUTHWEST MONTANA. THE RIDGE WILL REBUILD
AGAIN SUNDAY. ZELZER

&&

.AVIATION...UPDATED 1751Z.

SOME SHOWERS (RAIN AND SNOW) ARE LIKELY OVERNIGHT AS THE NEXT
WEATHER SYSTEM MOVES THROUGH THE AREA. CEILINGS WILL DROP AND A
PERIOD OF SNOW/RAIN WILL AFFECT MAINLY KHVR/KLWT/KBZN. ON MONDAY THE
NEXT SYSTEM WILL BE DEVELOPING OVER NORTHWESTERN PORTIONS OF THE
AREA. AFTER 18Z...THE KCTB AREA WILL BE AFFECTED BY LOWER CEILINGS
AND REDUCED VISIBILITY IN SNOW (MVFR/IFR). MOST OTHER AREAS WILL
REMAIN VFR. DB

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  30  48  28  44 /  40  20  50  70
CTB  28  45  26  41 /  10  30  60  50
HLN  28  48  30  44 /  60  20  50  70
BZN  27  44  28  44 /  90  40  50  80
WEY  22  34  21  35 / 100  90  70  70
DLN  24  42  28  41 /  70  30  50  70
HVR  31  50  30  49 /  40  50  40  40
LWT  29  45  28  41 /  70  60  40  80

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WEATHER.GOV/GREATFALLS

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:19 PM MDTWinter Weather AdvisoryTFX7 hr
Mar 28, 3:02 PM MDTWinter Weather AdvisoryTFX27 hr

Nearby

Winter Storm Warnings in Montana, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.